# SDR ANCF20231002003

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N764AV
- Make and model: Airbus A320-251N
- Aircraft serial: 7887
- Aircraft time: 16,966 hours, 5,253 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 10,320 hours, 6,242 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: HTE2000021
- Part serial: 26175225
- Condition: Unserviceable
- Location: 11ql
- Part time: 16,966 hours, 5,253 cycles
- Component: Actuator-Valve,, HTE2000021
- Component part number: HTE2000021
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
07.FEB.2023 WO 17'032'404=> FUEL CTR L AND R  XTR FAULT
FUEL CTR L XFR FAULT ECAM CAUTION CAME ON DURING CRUISE; ECAM PROCEDURE PERFORMED. AFTER ECAM WAS PERFORMED FUEL L WING TANK OVERFLOW ECAM CAUTION CAME ON AND VIBRATION IN THE AIRCRAFT STARTED ; FUEL LEAK THEN PRESENTED; CONDITION CONFIRMED VISUALLY BY THE PILOT AND  THE CABIN CREW. BEFORE START THE APPROACH AND MONITORING  REVERTED THE FUEL XFEEF PROCEDURE TO EVOID A GREATER FUEL IMBALANCE.

ACTIONS TAKEN
07.FEB.2023 WO 17'032'404=> TRNSFERRED TO DMI MEL 28-21-02 ITEM 2A PROV 3 CAT C. 764-TSR-2023-02-170.

09.FEB.2023 WO 17'032'404=> I.A.W TSM 28-26-00-810-804-A REV 63 THE ACTUATOR JET PUMP 1 CTL VALVE, CTR TK (11QL)  WAS REPLACE, ADDITIONAL WAS REPLACED THE RELAY (7QL) AND (9QL), I.A.W TSM 28-26-00-810-804-A REV63 WITH OPERATIONAL TEST PF THE MAIN TRANSFER SATISFACTORY I.A.W AMM 28-26-00-710-710-001-A REV 63. 

09.FEB.2023 WO 17'032'404=> THE REQUIRED INSPECTION ITEM (RII) REQUIRED TO BE INSPECTED WAS INSPECTED IN ACCORDANCE WITH GMM 4.1 REQUIREMENTS AND DETERMINE THAT THE MAINTENANCE ACTIVITIES WAS SATISFACTORILY COMPLETED.
